# SDR TIMA20231031008

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N124GP
- Make and model: Beech 1900C
- Aircraft serial: U239
- Aircraft time: 37,900 hours, 47,865 cycles
- Engine: Pwa PT6A65B
- Engine time: 18,653 hours, 16,271 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NORMAL TAXI/RUN UP/TAKEOFF / CLIMB. AS I WAS LEVELING OFF FUEL PRESSURE LOW ON RH ENG ILLUMINATED, SWITCHED ON STANDBY PUMP AND LIGHT EXTINGUISHED LOOKED FOR AND FOUND NO SECONDARY INDICATIONS OF IMPENDING FAILURE.  REDUCED POWER TO CRUISE SETTING AND SCANNED INSTRUMENTS AGAIN. THIS TIME THE OIL PRESSURE BEGAN TO FLUCTUATE AND VERY SLOWLY START TO DECREASE.  REDUCED POWER FURTHER ON THE RH ENGINE TO OBSERVE THE RESULT. OIL PRESSURE CONTINUED TO DROP. ONCE THE OIL PRESSURE FLUCTUATIONS REACHED LOWER REDLINE THE OIL PRESSURE LOW LIGHT ILLUMINATED (TOOK ABOUT 2 MINUTES FOR OIL PRESSES TO DROP TO REDLINE). IMMEDIATELY SECURED ENGINE USING THE IMMEDIATE ACTION ITEMS AND THEN COMPLETED APPROPRIATE CHECKLISTS.  REQUESTED RETURN TO KBIL AND LANDED SINGLE ENGINE UNEVENTFULLY. SWAPPED OUT AIRCRAFT AND COMPLETED LATE TO BZN.
